# SDR FDEA201308211987

- Difficulty date: August 21, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 91,674 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTS WILL NOT TEST.  BATTERY 1 LOW ALERT, APPEARS WHEN TEST BUTTON IS HELD.  R & R FWD EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-4.  DURING FURTHER TROUBLESHOOTING FOUND LOOSE AND PUSHED BACK SOCKET "A2" AT RELAY R2-5700 RECEPTACLE R5-5700.  FOUND BAD PIN IN CONNECTOR. REPAIRED.
